# SDR CA011019015

- Difficulty date: August 21, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL2156B11415
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 215T7519424
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT ENGINE DRIVEN PUMP HYDRAULIC PRESSURE LINE PASSING THROUGH THE TRANSITION BOX WAS FOUND CHAFED THROUGH BY 80 PERCENT OF IT'S TOTAL WALL THICKNESS. THE CHAFING OCCURS THROUGH THE FIRE WALL SKIN WHERE THE LINE PASSES THROUGH THE GROMMET.
